# SDR O2GA2015070684501

- Difficulty date: June 29, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N845KA
- Make and model: Beech B300
- Aircraft serial: FL845
- Aircraft time: 884 hours, 645 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 1019200904
- Part serial: CR695
- Condition: Leaking
- Location: Rt Nacelle
- Part time: 884 hours, 645 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK DISCOVERED UNDER RT ENG NACELLE.  REPLACED RT ENG NACELLE FUEL CELL.  LEAK CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
